# SDR ABXA050083

- Difficulty date: March 21, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice
- Part number: 49125391
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FRAME FOOT ON AFT SIDE OF LEFT PYLON BULKHEAD WAS CRACKED.  REPLACED CRACKED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
